# SDR ASAA2016112018769

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,941 hours, 10,115 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: M259881908
- Condition: Failed
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TBV TARGETED REPLACEMENT. DURING LEAK CHECK FOUND PHP CAP ON FUEL PUMP LEAKING.  ACFT GROUNDED. REPLACED THE O-RING ON PHP PLUG, TORQUED PER CMM 73-11-15 ITEM 4. L. ACCOMPLISHED LEAK CHECK, NO LEAKS NOTED.
